WIT Press


The Stability Of An Infinite Plate With Interference-fit Disk

Price

Free (open access)

Paper DOI

10.2495/LD940571

Volume

6

Pages

8

Published

1994

Size

434 kb

Author(s)

A. Sporykhin & N. Chikanova

Abstract

The stability of an infinite plate with interference-fit disk A. Sporykhin, N. Chikanova Department of Theoretical and Applied Mechanics, Voronezh State University, 394693, Voronezh, Russia ABSTRACT Linear boundary value problem of an infinite hardening elasto-visco- plastics-plate with an annular inclusion is solved by the method involving Furrier series and finite difference. The local loss of stability is investigated from a point of view of three-dimensional linearized theory of stability. INTRODUCTION Different aspects of nonelastic stability theory of structures elements have lately become a classical problem. In the paper the numerical treatment of the stability problem of an infinite plate with an annular inclusion is discussed. Analogous problem was studied by Sedaeva [4] who published the solution for the elastic plate with centric circular inclusion by using applied theory of plates. The problem of loss of stability was reduced to

Keywords